# SDR FDEA201905071014

- Difficulty date: May 7, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N910FD
- Make and model: Boeing 757236
- Aircraft serial: 25054
- Aircraft time: 57,413 hours, 21,683 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Line
- Part number: B572600101
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDIS  910     26-22  9839     07MAY19  VIE  OPEN  U  LOGPAGES:3025198  RAMP REPORTED BY INBOUND HAZCAN LINES IN MDC BENT AND RIPPED OFF.  UPDT 07MAY19 19:08   VIE DG FIRE EXTINGUSHERS DEFERRED PER MEL 26-26-01-03 AND COMPLIED WITH EA F-2622-T0346866 PART 1 DAMAGED HASCAN LINES REPLACED, MEL 26-26-01-03 CLOSED AND E.A. F-622-T0346866 PART 2 COMPLIED  WITH.
